# SDR REXA2016032600437

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 18,835 hours, 12,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STOWAGE COMPARTMENT, GALLEY LOWER EMER EXIT LIGHT HALF LIT.  R & R 2 BURNT OUT BULBS IAW AMM 33-51-05.
